# SDR JRAA0520043

- Difficulty date: May 20, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac STC440
- Aircraft serial: 463
- Engine: Rroyce DART54210
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCID INSPECTION, CORROSION WAS FOUND ON RT BELTFRAME STATION 665.0 AT FLOOR LINE.  APPROX. 8.5 INCHES OF THE BELTFRAME IS CORRODED AT THE FLOORBEAM ATTACH POINT.  SOME OF THE CORROSION EXTENDS BELOW THE FLOOR LINE.  REPAIR IN PROGRESS AT THIS TIME.
